Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An approximation for $ \smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $ \chi >0,$ $ p$ real

Author: A. R. DiDonato
Journal: Math. Comp. 32 (1978), 271-275
MSC: Primary 65D20; Secondary 33A70
MathSciNet review: 0458802
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new approximation is given for $ \smallint _x^\infty {e^{ - {t^2}/2}{t^p}dt}$, $ x > 0$, p real, which extends an earlier approximation of Boyd's for $ p = 0$.

References [Enhancements On Off] (What's this?)

  • [1] M. ABRAMOWITZ & I. A. STEGUN, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, 1965. MR 1225604 (94b:00012)
  • [2] A. V. BOYD, Inequalities for Mills' Ratio, Rep. Stat. Appl. Res. JUSE, 6, #2, 1959, pp. 44-46. MR 0118856 (22:9625)
  • [3] A. H. MORRIS, Symbolic Algebraic Languages-An Introduction, NWL Technical Report No. TR-2928, U. S. Naval Weapons Laboratory, Dahlgren, Va., March 1973.
  • [4] H. S. WALL, Analytic Theory of Continued Fractions, Van Nostrand, New York, 1948, p. 356. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A70

Retrieve articles in all journals with MSC: 65D20, 33A70

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society